New results on upper bounds for the chromatic number of fuzzy graphs and their complements

Isnaini Rosyida, Widodo, Ch R. Indrati, Kiki Ariyanti

Research output: Contribution to journalArticlepeer-review

Abstract

Upper bounds for sum and product of chromatic number of complementary fuzzy graphs are given in [9]. We find that these bounds do not hold for fuzzy graphs which have certain properties. This problem motivates us to investigate upper bounds for sum and product of chromatic number of several classes of fuzzy graphs and their complements. We obtain new results on upper bounds for sum and product of complementary fuzzy graphs. Finally, we investigate these results related to the bounds given in [9]. We add a necessary condition to fuzzy graphs so that the upper bounds given in [9] can be improved.

Original languageEnglish
Pages (from-to)89-111
Number of pages23
JournalFar East Journal of Mathematical Sciences
Volume87
Issue number1
Publication statusPublished - 1 Jan 2014

Keywords

  • Chromatic number
  • Complement of fuzzy graphs
  • Fuzzy graphs

Fingerprint Dive into the research topics of 'New results on upper bounds for the chromatic number of fuzzy graphs and their complements'. Together they form a unique fingerprint.

Cite this